Extension de la catégorie des algèbres de Kac
Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 105-131.

The class of Kac algebras is equipped with a new class of morphisms stable by duality. It allows us, either in the Abelian, or the symmetric case, to deal with the category of locally compact groups equipped with the continuous group morphisms. The link with the previously defined and far more restricted morphisms is established.

On munit la classe des algèbres de Kac d’une nouvelle classe de morphismes, stable par dualité. Cela permet de rendre compte, dans les cas abélien ou symétrique, de la catégorie des groupes localement compacts munis des morphismes continus de groupe. Le lien avec les morphismes précédemment définis et beaucoup plus restrictifs est établi.

@article{AIF_1986__36_1_105_0,
     author = {Enock, M. and Schwartz, J. M.},
     title = {Extension de la cat\'egorie des alg\`ebres de {Kac}},
     journal = {Annales de l'Institut Fourier},
     pages = {105--131},
     publisher = {Institut Fourier},
     volume = {36},
     number = {1},
     year = {1986},
     doi = {10.5802/aif.1040},
     zbl = {0586.43003},
     mrnumber = {88a:46076},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1040/}
}
TY  - JOUR
AU  - Enock, M.
AU  - Schwartz, J. M.
TI  - Extension de la catégorie des algèbres de Kac
JO  - Annales de l'Institut Fourier
PY  - 1986
DA  - 1986///
SP  - 105
EP  - 131
VL  - 36
IS  - 1
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1040/
UR  - https://zbmath.org/?q=an%3A0586.43003
UR  - https://www.ams.org/mathscinet-getitem?mr=88a:46076
UR  - https://doi.org/10.5802/aif.1040
DO  - 10.5802/aif.1040
LA  - fr
ID  - AIF_1986__36_1_105_0
ER  - 
%0 Journal Article
%A Enock, M.
%A Schwartz, J. M.
%T Extension de la catégorie des algèbres de Kac
%J Annales de l'Institut Fourier
%D 1986
%P 105-131
%V 36
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.1040
%R 10.5802/aif.1040
%G fr
%F AIF_1986__36_1_105_0
Enock, M.; Schwartz, J. M. Extension de la catégorie des algèbres de Kac. Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 105-131. doi : 10.5802/aif.1040. http://archive.numdam.org/articles/10.5802/aif.1040/

[1] J. De Canniere, M. Enock, J.-M. Schwartz, Algèbres de Fourier associées à une algèbre de Kac, Math. Ann., 245 (1979), 1-22. | EuDML | MR | Zbl

[2] J. De Canniere, M. Enock, J.-M. Schwartz, Sur deux résultats d'analyse harmonique : une application de la théorie des algèbres de Kac, J. Operator Theory, 5 (1981), 171-194. | MR | Zbl

[3] M. Enock, Produit croisé d'une algèbre de von Neumann par une algèbre de Kac, J. Funct. Anal., 26 (1977), 16-47. | MR | Zbl

[4] M. Enock, J.-M. Schwartz, Une dualité dans les algèbres de von Neumann, Bull. Soc. Math. France, Supp. Mémoire n° 44 (1975), 1-144. | EuDML | Numdam | MR | Zbl

[5] M. Enock, J.-M. Schwartz, Systèmes dynamiques généralisés et correspondances, J. Operator Theory, 11 (1984), 273-303. | MR | Zbl

[6] J. Ernest, Hopf-von Neumann algebras, Proc. Conf. Funct. Anal. (Irvine, Calif.), Academic Press, New York (1967), 165-215. | MR | Zbl

[7] P. Eymard, L'algèbre de Fourier d'un groupe localement compact, Bull. Soc. Math. France, 92 (1964), 181-236. | EuDML | Numdam | MR | Zbl

[8] E. Kirchberg, Darstellungen coinvolutiver Hopf-W*-algebren und ihre Anwendung in der nicht-abelschen Dualitätstheorie lokalkompakter Gruppen, Berlin, Academie der Wissencshaften der DDR (1977).

[9] J.-M. Schwartz, Sur la structure des algèbres de Kac, I, J. Funct. Anal., 34 (1979), 370-406. | MR | Zbl

[10] W.F. Stinespring, Integration theorems for gauges and duality for unimodular locally compact groups, Trans. Amer. Math. Soc., 90 (1959), 15-56. | MR | Zbl

[11] L.I. Vainerman, G.I. Kac, Non unimodular ring-groups and Hopf-von Neumann algebras, Math. USSR, Sbornik, 23 (1974), 185-214. Traduction de Mat. Sbornik, 94 (136) (1974), 194-225. | Zbl

[12] M.E. Walter, W*-algebras and non Abelian harmonic analysis, J. Funct. Anal., 11 (1972), 17-38. | MR | Zbl

Cited by Sources: